Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Elevated Liver Enzymes

I was told that I had an elevated liver enzyme count (norm is 40 and mine was at 63) in a very recent blood test. I was told about 2 years ago that I had lesions on my liver. For the past 2 months, I've been having lower abdominal pain, nausea, some vomiting, fatique, heavy menstrual cycle (past 7 months), and inability to have bowel movements or feeling of incomplete movement. I had my gall bladder removed due to massive infection in November of 2007. Since then, I have major chest pain just below the sternum that radiates to my back.
My doctors are not telling me anything! And actually scheduled an appointment in 2 MONTHS! I want to know what the possiblities are, and what I should do. I want to ask to be referred to a specialist, but don't know what kind of specialist I need to see and how to go about asking. I have pretty good insurance, so that isn't a problem.
1 Responses
729009 tn?1237326883
Go see a GI specialist . The feeling of imcomplete bowel movements can be caused by something blocking your bile duct. Anything from a stone to an enlarged organ (like a liver which would explain your elevated liver enzymes) can push up against your GI tract and cause all sorts of discomfort. Also get checked for Mono and Hepatitis just in case. Lesions on your liver can be normal, but they'll need to do routine scans to track them in case they grow. Take care.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem